Jump to ContentJump to Main Navigation
Show Summary Details
More options …

 

Integers


Mathematical Citation Quotient (MCQ) 2017: 0.20

Online
ISSN
1867-0660
See all formats and pricing
More options …

Quadratic Forms and Four Partition Functions Modulo 3

Jeremy Lovejoy / Robert Osburn
Published Online: 2011-02-24 | DOI: https://doi.org/10.1515/integ.2011.004

Abstract

Recently, Andrews, Hirschhorn and Sellers have proven congruences modulo 3 for four types of partitions using elementary series manipulations. In this paper, we generalize their congruences using arithmetic properties of certain quadratic forms.

Keywords.: Partitions; overpartitions; congruences; binary quadratic forms; sums of squares

About the article

Received: 2010-09-16

Accepted: 2010-10-09

Published Online: 2011-02-24

Published in Print: 2011-02-01


Citation Information: Integers, Volume 11, Issue 1, Pages 47–53, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integ.2011.004.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Wenlong Zhang and Ji Shi
International Journal of Number Theory, 2018
[2]
Ernest X. W. Xia
The Ramanujan Journal, 2017, Volume 42, Number 2, Page 301
[3]
Qing-Hu Hou, Lisa H. Sun, and Li Zhang
Advances in Applied Mathematics, 2015, Volume 70, Page 32
[4]
Liuquan Wang
International Journal of Number Theory, 2015, Volume 11, Number 06, Page 1791
[5]
Augustine O. Munagi and James A. Sellers
Quaestiones Mathematicae, 2015, Volume 38, Number 4, Page 535
[6]
William Y.C. Chen, Lisa H. Sun, Rong-Hua Wang, and Li Zhang
Journal of Number Theory, 2015, Volume 148, Page 62
[7]
Bernard L. S. Lin
The Ramanujan Journal, 2014, Volume 33, Number 2, Page 269
[8]
Olivia X.M. Yao and Ernest X.W. Xia
Journal of Number Theory, 2013, Volume 133, Number 6, Page 1932
[9]
Byungchan Kim
Discrete Mathematics, 2011, Volume 311, Number 10-11, Page 835
[10]
Pee Choon Toh
Discrete Mathematics, 2012, Volume 312, Number 6, Page 1244

Comments (0)

Please log in or register to comment.
Log in